TARU PUBLICATIONS
Author

Mohiedeen Ahmed

Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt

Published papers
1
Citations
1
Views
337
Downloads
112

Publications

1 paper
Open Access Research Article·pp. 205–216·Vol. 28, Issue 1Feb 2025

Coincidence of modified Pell numbers and sums of two Jacobsthal numbers

Ahmed Gaber, Mohiedeen Ahmed

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2138

In this paper: Let {qr}r ≥ 0 and {Jr}r ≥ 0 denote Modified Pell and Jacobsthal numbers sequences, respectively. We solve the equation qr = Js + Jt using Matveev’s fundamental variant of Baker’s linear forms theory....

AbstractReferencesFull Text PDF (227 KB)Views: 337Downloads: 112Citations: 1